# SDR SWAA2024112670560

- Difficulty date: November 22, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 54,112 hours, 32,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFD CARGO DOOR FWD CORNER SCUFF PLATE HAS CRACK.<[01] REF CW TC 24-153-03177 (N923WN - SWA - INTERNAL NDT INSPECTION OF LOWER FWD CORNER AFT CARGO DOOR BEAR STRAP) FOR NDT COMPLIANCE OF THIS CARD TTG8Q00X7KPE.;[02] CW;[03] PERFORMED TEMPORARY REPAIR OF AFT CARGO FWD CORNER SCUFF PLATE CRACK IAW SRM 53-60-15. INSPECTION REQUIRED EVERY 5 DAYS AND PERMANENT REPAIR REQUIRED IN 15 DAYS PER SRM.
